All Journal Entries Journals

Third Day on Lexapro

Jun 20, 2008 - 3 comments

First 2 days were good non-PAWS days for me anyway and I was tip-top.  Today I'm on the sleepy side wit a tiny hint of anxiety but doing OK otherwise.  I don't know if my sleepy mood is from poor rest as a result of the Lexapro or just the general blah's...

Still.  so far so good.

Addiction Recovery Tracker
Comments
Post a Comment
402205 tn?1230481005
by mimi1313, Jun 20, 2008
Lexapro had the opposite effect on me sleepwise. Its supposed to makeyou drowsy but it made me wide awake. So I started taking it in the morning and I was fine.

I'm glad you are doing okay.

Avatar universal
by java1764, Aug 07, 2009
My husband has been going through medical problems. Weight loss 40lb's. Depression, anxiety, which I thought were due to his job loss. Turns out he was having side effects from Baclofen. Every one of his symptoms, were the same side effects from Baclofen. His Dr. was not "monitoring" him as he should have. (I found out all of this too late). Well, he went to the Dr. and the Dr. stated he was depressed so he put him on Lexapro. He took the medication. I looked up the side effects. I called the Dr. and asked, should he be taking this medication because the side effects again, are all his symptoms and would this exacerbate his symptoms/condition? I was told, if I wanted to talk about side effects I would have to make an appointment. The very next morning, after taking only one dose of the the Lexapro, I had to call an ambulance. My point to all is to be careful, some Dr.'s like mine, just don't care and don't do their jobs. It was too late for me to tell my husband to not take the Lexapro, he took it before I did the research and made the phone call.

Be careful if you have a Dr like ours, which is not ours any longer.

I am not saying this drug does not work, my daughter stated it changed her life. But for someone who is symptomatic of other things and is not getting the proper treatment or being monitored (for MONTHS with the baclofen) and or drug interactions, it could kill you.

Avatar universal
by java1764, Aug 07, 2009
Did I post the above in the wrong place? If so, I apologize.

Post a Comment